# SDR ASAA2023091045061

- Difficulty date: September 10, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N982AK
- Make and model: Boeing 737-9
- Aircraft serial: 67422
- Aircraft time: 788 hours, 213 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU "FAULT" LIGHT - NO START. GROUNDED - YES. ON DEFERRAL.
